# SDR FDEA202405290913

- Difficulty date: May 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246808203
- Condition: Gouged
- Location: Rt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 SPOILER O/B JACK RIB UPPER BOLT HOLE FOUND GOUGE. ACCOMPLISHED THE REINFORCING REPAIR AT RH #5 SPOILER O/B JACK RIB I.A.W FEDEX EA   NO:T6-5740-T0379407 P1, SEQ NO:001244, WRI:57409747, TITLE: WINGS-ATTACH FITTINGS-RH   WING #5 SPOILER JACK RIB AT STA ABX175.875 AND ABX184.625-BEAM ATTACHMENT HOLE   REINFORCMENT REPAIR - SRM. THE REPAIR CLASSIFIED AS CAT A MAJOR PER GMM 6-2-100.
